# SDR DALA13018069010

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 50,852 hours, 40,084 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE TAILCONE RELEASE CAM ASSY WAS FOUND TO BE WORN AT THE UPPER LT POSITION AT STA 1510. THE UPPER LT TAILCONE RELEASE BASE WAS REPLACED IAW AMM 53-53-00 AND THE REQUIRED INSPECTION WAS COMPLETED.
